# SDR EIAA980334

- Difficulty date: October 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47279
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 980
- Part time: 47,426 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C4 CHECK, AFT CARGO FLOORBEAM UPPER FLANGE AT FS 980 LBL 48 HAS CORROSION AT A PREVIOUS REPAIR.  REPAIRED PER SRM 53-05 AND ECRA 945-53-004-2.  (M)
